Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138

  [Search Papers]
1301. M.R. Rahimi Tabar and S. Rouhani,
The Alf'ven Effect and Conformal Field Theory
Nuovo Cimento B 112(1997), 1079-1083  [abstract]   
arXive.org link: hep-th/9507166 [ abs, src, ps, others], cited by
IPM/P-1995/017
 
1302. V. Karimipour and A. Mostafazadeh,
Lattice Topological Field Theory on Nonorientable Surfaces
J. Math. Phys. 38(1997), 49-66  [abstract]   
arXive.org link: hep-th/9508041 [ abs, src, ps, others], cited by
IPM/P-1995/016
 
1303. A. Shojai and M. Golshani,
On the Position Operator for Massless Particles
Annales de la Foundation Louis de Broglie 22(1997), 373-382  [abstract]   
arXive.org link: quant-ph/9612022 [ abs, src, ps, others], cited by
IPM/P-1994/012
 
1304. S.M. Sheikholeslami,
Non-Leptonic Weak Charmed Baryon Decays in the SU(4) Semidynamical Scheme
PRAMANA J. Phys. 48(1997), 837-848  [abstract]   
IPM/P-1993/014
 
1305. S. Sobhanian and M.A. Jafarizadeh,
Time Evolution of the Distribution Function of Fast Neutral Beam Injected into A Plasma
Indian J. Phys. B 70(1996), 513-519  [abstract]   
IPM/P-1996/054
 
1306. N. Riazi,
Wormholes in Scalar Tensor Theories of Gravity
J. Kor. Astro. Soci. 29(1996), S283-S284  [abstract]   
IPM/P-1996/053
 
1307. N. Riazi and A. Vasheghani,
Isovector Solitons and Maxwell's Equations
Int. J. Theor. Phys. 35(1996), 587-591  [abstract]   
IPM/P-1996/052
 
1308. M.A. Jafarizadeh and H. Fakhri,
General Expression for the Egenerating Function of Special Functions in Mathematical Physics
Indian J. Phys. B 70(1996), 465-474  [abstract]   
IPM/P-1996/051
 
1309. M.A. Jafarizadeh, F. Nazeri and A. Keshishi,
Calculation of Madelung Contrast of Various Ionic Structures Based on the Semisimple Lie Algebras
Mod. Phys. Lett. A 11(1996), 1765-1775  [abstract]   
IPM/P-1996/050
 
1310. S. Razawi, K. Seyed-Yaghoobi and M.A. Jafarizadeh,
Exact Solution of Indefinitely Growing Self-Avoiding and Hamiltonian Walk on Fractals in Four Dimensions
J. Polymer Science: Part B Polymer Phys. 34(1996), 419-423  [abstract]   
IPM/P-1996/049
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.